# SDR CA090129004

- Difficulty date: January 26, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 302013400
- Condition: Blown
- Location: Near Stem
- Part time: 287 hours
- Component: Wheel Assy, Diamon, 4078E
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN TIRE BLOWN ON LANDING.  AIRCRAFT REMAINED ON RUNWAY UNTIL MAINTENANCE CREWS WERE ABLE TO REPLACE THE DEFECTIVE WHEEL ASSEMBLY WITH A SERVICEABLE UNIT AND ENABLE THE AIRCRAFT TO TAXI BACK TO THE HANGAR FOR FURTHER INSPECTION.
